EconPapers    
Economics at your fingertips  
 

Hyers–Ulam Stability of the Quadratic Functional Equation

Elhoucien Elqorachi (), Youssef Manar () and Themistocles M. Rassias ()
Additional contact information
Elhoucien Elqorachi: University Ibn Zohr
Youssef Manar: University Ibn Zohr
Themistocles M. Rassias: National Technical University of Athens

Chapter Chapter 8 in Functional Equations in Mathematical Analysis, 2011, pp 97-105 from Springer

Abstract: Abstract We prove a stability theorem for the quadratic functional equation $$f(x + y) + f(x + \sigma (y)) = 2f(x) + 2f(y),\quad x,y \in G,$$ where G is an abelian group and σ is an involution of G. We also prove that for functions f from G to an inner product space E, the inequality $$\|2f(x) + 2f(y) - f(x + \sigma (y))\| \leq \| f(x + y)\|,\quad x,y \in G.$$ implies that f is a solution to the equation.

Keywords: Hyers–Ulam stability; Quadratic functional equation; Group homomorphisms; Unbounded Cauchy difference; Abelian group (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_8

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_8

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_8